# SDR FDEA202010132690

- Difficulty date: October 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT SKIN CUT-OUT AT APPROXIMATELY STA 1787 BETWEEN LONGERON 39L-41L.  REPAIR DOUBLERS DAMAGED AT CENTER CARGO DOOR LOWER AFT CORNER STA 1787 BETWEEN LONGERON 39L-41L.  REMOVED DAMAGED DOUBLERS NR 1 & NR 2 AND MADE NEW REPLACEMENT DOUBLERS NR 1 & NR 2 AND INSTALLED COMPLETE, PER SRM VOL 1, 53-50-00 FIGURE 26.
